The top cohomology class of certain spaces. (English) Zbl 0766.55007

The author considers finite 1-connected \(CW\) complexes \(M\) admitting a Sullivan minimal model of the form: \((\Lambda(x_ 1,\dots,x_ n)\otimes\Lambda(y_ 1,\dots,y_ m),d)\) with \(| x_ i|\) even, \(| y_ i|\) odd, \(d(x_ i)=0\) and \(d(y_ i)=f_ i(x_ 1,\dots,x_ n)\). He then gives a formula for a cocycle representing the top class in terms of the matrix \((\partial f_ i/\partial x_ j)\).


55P62 Rational homotopy theory
Full Text: DOI


[1] Cartan, H., La transgression dans un groupe de Lie dans un espace fibré principal, (Colloque de Topologie (espaces fibrés), Bruxelles 1950, Thone, Liège (1951), Mason: Mason Paris), 57-71
[2] Félix, Y.; Halperin, S., Rational L-S category and its applications, Trans. Amer. Math. Soc., 273, 1-37 (1982) · Zbl 0508.55004
[3] Félix, Y.; Halperin, S.; Thomas, J. C., Gorenstein spaces, Adv. Math., 71, 92-112 (1988) · Zbl 0659.57011
[4] Greub, W. H.; Halperin, S.; Vanstone, J. R., Connections, Curvature and Cohomology, Vol. III (1975), Academic Press: Academic Press New York
[5] Halperin, S., Finiteness in the minimal models of Sullivan, Trans. Amer. Math. Soc., 230, 173-199 (1977) · Zbl 0364.55014
[6] Halperin, S., Lectures on minimal models, Mém. Soc. Math. France, 9/10 (1983) · Zbl 0536.55003
[7] Koszul, J. L., Sur un type d’algèbres differéntielles en rapport avec la transgression, (Colloque de Topologie (espaces fibrés), Bruxelles 1950, Thone, Liège (1951), Mason: Mason Paris), 73-81 · Zbl 0045.30801
[10] Sullivan, D., Infinitesimal computations in topology, Inst. Hautes Études Sci. Publ. Math., 269-331 (1978) · Zbl 0374.57002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.